# SDR IPXA10558285

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 2 ENGINE OTBD C-DUCT, BIRUCATION DUET INNER LOWER SURFACE IS CHAFED.  REPAIRED CRACKED HONEYCOMB PANEL PERFORATED SKIN IAW AMM 78-31-20-8.
